National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274700

Case Details

VAERS ID: 274700 (history)  
Form: Version 1.0  
Age: 18.0  
Gender: Female  
Location: Florida  
Vaccinated:2006-12-14
Onset:2006-12-27
   Days after vaccination:13
Submitted: 2007-03-14
   Days after onset:76
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / UNK - / IM

Administered by: Other       Purchased by: Other
Symptoms: Pain in extremity, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Arrhythmia related investigations, signs and symptoms (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Tendinopathies and ligament disorders (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: (therapy unspecified)
Current Illness:
Preexisting Conditions: None
Allergies:
Diagnostic Lab Data: None
CDC Split Type: WAES0702USA04301

Write-up: Information has been received from a mother concerning her 18 year old daughter who on 14-DEC-2006 was vaccinated with Gardasil (lot # not reported) IM. Concomitant therapy included "TENUS therapy unspecified and hepatitis A virus vaccine (unspecified)" date not provided. The mother reported that her daughter fainted and also experienced pain in her arm after receiving Gardasil. The onset date was reported as 24-Dec-2006. At the time of reporting, the patient had recovered. Additional information has been requested. Information has been received from a mother concerning her 18 year old daughter who on 14-DEC-2006 was vaccinated with a first dose of GARDASIL (lot # 654389/0961F) IM in the left arm. Concomitant therapy also given on 14-DEC-2006 included a first dose of HEPATITIS A virus vaccine inactivated (Lot # 656495/1209P) in the left arm and a first dose of ADADEL (lot # 538AA) given in the right arm. The mother reported that her daughter fainted and also experienced pain in her arm after receiving GARDASIL. The onset date was reported as 27-DEC-2006.At the time of reporting, the patient hasd recovered. Additional information was received from the phyhsician. The patient fainted on 14-DEC-2006 and subsequently recovered. On 12-MAR-2007, the patient was vaccinated withthe second dose of GARDASIL (lot # 654389/0961P) in the right arm. No reports of fainting, no problem. No additional information is expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274700


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166